# SDR UALA2010092003479

- Difficulty date: September 19, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,078 hours, 13,911 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSE 5, FRAMES FWD OF DOOR 2L, 2 STRINGERS BELOW SKIN LAP. DENT APPROX 8 IN LONG, 4 IN WIDE, 3-8 IN DEEP AND EXTENDS INTO EXISTING DOUBLER. MAJOR REPAIR ACCOMPLISHED: INSTALLED REPAIR DOUBLER, STRUCTURAL FILLER AND TRIPLER.
